Boundary value problems for a class of elliptic operator pencils

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:cb9e7ec60129951d653467767289f949

DENK, Robert, Reinhard MENNICKEN, Leonid R. VOLEVIČ, 2000. Boundary value problems for a class of elliptic operator pencils. In: Integral Equations Operator Theory. 38, pp. 410-436. Available under: doi: 10.1007/BF01228606

@article{Denk2000Bound-704, title={Boundary value problems for a class of elliptic operator pencils}, year={2000}, doi={10.1007/BF01228606}, volume={38}, journal={Integral Equations Operator Theory}, pages={410--436}, author={Denk, Robert and Mennicken, Reinhard and Volevič, Leonid R.} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/704"> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/704/1/Boundary_value_problems_for_a_class_of_elliptic_operator_pencils.pdf"/> <dc:creator>Mennicken, Reinhard</dc:creator> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:abstract xml:lang="eng">An operator family of densely defined closed linear operators and the In this paper operator pencils depending polynomially on the spectral parameter are studied which act on a manifold with boundary and satisfy the condition of N -ellipticity with parameter, a generalization of the notion of ellipticity with parameter as introduced by Agmon and Agranovich-Vishik. Sobolev spaces corresponding to a Newton polygon are defined and investigated; in particular it is possible to describe their trace spaces. With respect to these spaces, an a priori estimate holds for the Dirichlet boundary value problem connected with an N-elliptic pencil, and a right parametrix is constructed.</dcterms:abstract> <dcterms:bibliographicCitation>First publ. in: Integral Equations Operator Theory 38 (2000), pp. 410-436</dcterms:bibliographicCitation> <dc:creator>Denk, Robert</dc:creator> <dc:language>eng</dc:language> <dcterms:rights rdf:resource="https://creativecommons.org/licenses/by-nc-nd/2.0/legalcode"/> <dc:creator>Volevič, Leonid R.</dc:creator> <dc:contributor>Denk, Robert</dc:contributor> <dc:contributor>Volevič, Leonid R.</dc:contributor> <dc:rights>deposit-license</dc:rights> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/704"/> <dcterms:title>Boundary value problems for a class of elliptic operator pencils</dcterms:title> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/704/1/Boundary_value_problems_for_a_class_of_elliptic_operator_pencils.pdf"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:34Z</dcterms:available> <dcterms:issued>2000</dcterms:issued> <dc:format>application/pdf</dc:format> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:34Z</dc:date> <dc:contributor>Mennicken, Reinhard</dc:contributor> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

Boundary_value_problems_for_a_class_of_elliptic_operator_pencils.pdf 73

Das Dokument erscheint in:

deposit-license Solange nicht anders angezeigt, wird die Lizenz wie folgt beschrieben: deposit-license

KOPS Suche


Stöbern

Mein Benutzerkonto